Badly Approximable Formal Power Series.
Monatshefte für Mathematik, Tome 75 (1971), pp. 26-30
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1971__75_177529,
author = {T.W. Cusick},
title = {Badly {Approximable} {Formal} {Power} {Series.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {26--30},
year = {1971},
volume = {75},
zbl = {0208.31003},
url = {http://geodesic.mathdoc.fr/item/MOMA_1971__75_177529/}
}
T.W. Cusick. Badly Approximable Formal Power Series.. Monatshefte für Mathematik, Tome 75 (1971), pp. 26-30. http://geodesic.mathdoc.fr/item/MOMA_1971__75_177529/